# SDR ASOA20130730085

- Difficulty date: July 30, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 32,513 hours, 24,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY LIGHTS CAME ON WITH THE CEILING AND SIDEWALL LIGHTS ACTIVATION AND LIGHTS IN ARM POSITION.  MX FOUND GROUND STUD GS8008DC TO HAVE BAD GROUND CONNECTION.  CLEANED THE SURFACE AND OPS CHECK OF THE EMERGENCY LIGHTS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
